# SDR 97ZZZX1740

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727251
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Spar
- Part number: 65216361
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF MLG DOOR, FOUND CRACKS IN REAR SPAR ON 2 UNITS.  CRACKS ARE AT LOCATION WHERE THE UP-STOP ATTACHES TO DOOR.  BOEING HAS BEEN ASKED FOR REPAIR.
